# SDR A6WA2019081446791

- Difficulty date: August 12, 2019
- Submitted: August 14, 2019
- Operation: Air carrier
- Aircraft: N442AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7778
- Aircraft time: 37,137 hours, 35,781 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON INTIAL CLIMB LEFT PACK OVER PRESS (C)_ MSG WHEN TRANSFERING BLEEDS C/W QRH MSG REMAINED  DURING INITIAL CLIMB OUT OF IAD, WITH THE RH CONDITIONING PACK ALREADY ON MEL, THE AIRCRAFT LOST THE CAPABILITIES OF THE LH PACK. THE CREW DECIDED TO AIR RETURN TO IAD.
